# SDR AALA202503179669

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 77,996 hours, 37,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGN CEILING IN BACK GALLEY.  NOT ILLUMINATED. MAINTENANCE  REPLACED AFT GALLEY EMERGENCY EXIT LIGHT IAW AMM 33-51-16.
